Previous |  Up |  Next

Article

References:
[AF] M. Anderson, T. Feil: Lattice Ordered Groups. Reidel Publ. Co., Dordrecht, 1988. MR 0937703
[Be] S. J. Bernau: The lateral completion of arbitrary lattice-ordered groups. Jour. Austral. Math. Soc. 19 (1975), 263–289. MR 0384640
[BKW] A. Bigard, K. Keimel, S. Wolfenstein: Groupes et Anneaux Réticulès. Lecture Notes in Math. 608, Springer Verlag, Berlin-Heidelberg-New York, 1977. MR 0552653
[BiD] J. P. Bixler, M. Darnel: Special-valued $l$-groups. Alg. Univ. 22 (1986), 230–239. MR 0870466
[C1] P. Conrad: A characterization of lattice-ordered groups by their convex $l$-subgroups. Jour. Austral. Math. Soc. 7 (1967), 145–159, MP 35:5371. MR 0214521 | Zbl 0154.27001
[C2] P. Conrad: The lateral completion of a lattice-ordered group. Proc. London Math. Soc. 19 (1969), 444–480. MR 0244125 | Zbl 0182.04803
[C3] P. Conrad: The essential closure of an archimedean lattice-ordered group. Duke Math. Jour. 38 (1971), 151–160. MR 0277457 | Zbl 0216.03104
[C4] P. Conrad: Epi-archimedean groups. Czech. Math. Jour. 24 (1974), 1–27. MR 0347701 | Zbl 0319.06009
[CHH] P. Conrad, J. Harvey, W. C. Holland: The Hahn embedding theorem for abelian lattice-ordered groups. Trans. AMS 108 (1963), 143–169. MR 0151534
[CM1] P. Conrad, J. Martinez: Complemented lattice-ordered groups. Indag. Math. (New Series) 1 (1990), no. 3, 281–297. MR 1075880
[CM2] P. Conrad, J. Martinez: Settling a number of questions about hyper-archimedean lattice-ordered groups. Proc. AMS 109 (June 1990), no. 2, 291–296. MR 0998733
[CM3] P. Conrad, J. Martinez: Complementing lattice-ordered groups: the projectable case. Order 7 (1990), 183–203. MR 1101776
[CM4] P. Conrad, J. Martinez: Very large subgroups of a lattice-ordered group. Comm. in Alg. 18 (1990), no. 7, 2063–2098. MR 1063126
[CM5] P. Conrad, J. Martinez: Signatures and $S$-discrete lattice-ordered groups. Alg. Univ (to appear). MR 1201177
[M1] J. Martinez: The hyper-archimedean kernel sequence of a lattice-ordered group. Bull. Austral. Math. Soc. 10 (1974), 337–350. MR 0349524 | Zbl 0275.06026
[M2] J. Martinez: The closed subgroup problem for lattice-ordered group. Archiv der Math. 54 (1990), 212–224. MR 1037608
[Š] F. Šik: Zur Theorie der Halbgeordneete Gruppen. Czech. Math. Jour. 10 (1960), 400–424.
Partner of
EuDML logo